# SDR AU980004

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10151N01T00
- Condition: Failed
- Location: Eng. Egt/Tit
- Stage of operation: CR
- Nature of condition: O, I
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE ITT GAUGE FAILED. A REPLACEMENT INDICATOR FAILED ON THE NEXT FLIGHT.
